MathSciNet Relay Station
MathSciNet bibliographic data
MR1156678 62J10 (60E15 62H20)
Vitale, Richard A. Covariances of symmetric statistics. J. Multivariate Anal. 41 (1992), no. 1, 14–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement